# SDR 2003FA0000334

- Difficulty date: March 27, 2003
- Submitted: March 27, 2003
- Operation: General aviation
- Aircraft: N408ER
- Make and model: Cessna 172S
- Aircraft serial: 172S8642
- Aircraft time: 2,177 hours
- Engine: Lyc IO360L2A
- Engine time: 3,033 hours
- Propeller: Mcauly 1A170E
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 05503671
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, THE SPINNER WAS FOUND CRACKED. ALL MFG. SERVICE INFORMATION REGARDING THIS PROBLEM HAD BEEN COMPLIED WITH.
